# SDR CALA2023020800368

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757*
- Aircraft serial: 32585
- Aircraft time: 65,138 hours, 20,246 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Not Reported
- Part number: 1853965
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULSATING SOUND COMING FROM AURAL WARNING SPEAKERS. SOUND GONE WITH WARN ELEX A (P5 J33) AND WARN ELEX B (P5 B18) BREAKERS PULLED. REPLACED EGPWS COMPUTER , PULSATING SOUND GONE CLEARED. PARTS USED: 1853965,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1853965 SN OFF 9003
